Alabama, 2025

Hail and Damaging Winds in Alabama, June 6 to 8, 2025

June 6 to 8, 2025 · NWS BMX · 44 events in 15 counties and zones

Afternoon thunderstorms produced a couple areas of damage on June 6. The next day, a line of severe thunderstorms swept through Central Alabama ahead of a front, with numerous areas of damage across the northern half of the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500
Crop damage
None recorded
Events
44

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

Afternoon thunderstorms produced a couple areas of damage on June 6. The next day, a line of severe thunderstorms swept through Central Alabama ahead of a front, with numerous areas of damage across the northern half of the area. Most damage involved downed trees and power lines, although a few trees fell on homes. Early the next morning, June 8, a left-moving cell on the backside of a stratiform rain mass briefly intensified and produced quarter-size hail in Fayette County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jun 6, 12:27 PM CST, 3 hours 41 minutes earlier. Its key messages:

  • Updated at 126 PM CDT FRI JUN 6 2025
  • There is a level 1 to 2 out of 5 risk for severe storms this afternoon through this evening. Primary hazards will include damaging straight-line winds and up to quarter size hail.
  • A Level 2 to 3 out of 5 risk for severe storms is forecast for Saturday afternoon through Saturday evening, with increasing confidence of a widespread damaging wind threat. Wind gusts of 60 to 70mph will be the primary hazard as a line of storms moves across the area, with a chance for a few discrete storms with large hail to develop ahead of the line.
  • A level 1 to 2 chance for strong to severe storms also exists in the forecast for Sunday and Monday as additional clusters of showers and storms develops to the west/northwest and moves across Central Alabama. Damaging straight-line winds will be the main hazard.
Area forecast discussion, Jun 6, 12:27 PM CST, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
127 PM CDT Fri Jun 6 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Updated at 126 PM CDT FRI JUN 6 2025

 - There is a level 1 to 2 out of 5 risk for severe storms this
   afternoon through this evening. Primary hazards will include
   damaging straight-line winds and up to quarter size hail.

 - A Level 2 to 3 out of 5 risk for severe storms is forecast for
   Saturday afternoon through Saturday evening, with increasing
   confidence of a widespread damaging wind threat. Wind gusts of
   60 to 70mph will be the primary hazard as a line of storms
   moves across the area, with a chance for a few discrete storms
   with large hail to develop ahead of the line.

 - A level 1 to 2 chance for strong to severe storms also exists
   in the forecast for Sunday and Monday as additional clusters of
   showers and storms develops to the west/northwest and moves
   across Central Alabama. Damaging straight-line winds will be
   the main hazard.

&&

.SHORT TERM...
(This afternoon through Saturday)
Issued at 126 PM CDT FRI JUN 6 2025

Convective development this afternoon appears to be right on
schedule, as showers are popping on radar just before midday. Also
on schedule was the deterioration of the previous MCS over
Arkansas, with an outflow boundary and MCV from the previous
storms moving eastward. As we continue to heat up into the upper
80s to near 90 degrees with dewpoints in the 70s, we'll have
plenty of surface- based instability to go around on the order of
3500 to 4000 J/kg to fuel strong to severe storm development this
afternoon. It may take a bit longer initially to get those
updrafts to punch through the warmer air aloft (-6C at 500mb) and
weaker lapse rates aloft. As the 500mb trough axis moves quickly
east through the afternoon and into the evening hours, cooler air
aloft will allow lapse rates to steepen and 0-6km bulk shear will
also increase. Our thinking still remains the same as yesterday in
terms of the storm evolution this afternoon through this evening,
with more summer-like cellular development that may evolve into
clusters of storms. After dusting off our summer microburst
parameters, they reveal an enhanced downburst potential across the
northern and western portions of the forecast area due to dry air
aloft and DCAPE values increasing over 1000 J/kg. Damaging
straight-line winds could occur very quickly as downdrafts
collapse to the surface. As shear aloft increases and temperatures
aloft cool slightly through the afternoon, updrafts are expected
to be sustained longer which will increase the chance for up to
quarter size hail through the early evening hours. A level 1 to 2
out of 5 risk for severe storms remains in the forecast through
10pm tonight.

As the overall 500mb pattern continues to evolve and become more
progressive in nature, a stronger shortwave will eject east from
Oklahoma and Arkansas during the day on Saturday. CAMs are in
good agreement of a developing MCS over central/northern
Mississippi between 1pm and 4pm Saturday afternoon, moving
through a corridor of very unstable conditions during peak heating
hours. We have increasing concerns for a potential widespread
damaging wind threat as the MCS intensifies and slab-like lifting
occurs as the complex moves east/southeast through the late
afternoon and evening hours. Looking at old-school MCS maintenance
parameters such as 3-12km mean wind, MUCAPE, and 3-8km lapse
rates, conditions match up fairly well to indicate the MCS should
hold together by the time it reaches the I-85 corridor Saturday
night. Ahead of the gust front/bowing segments of storms
associated with the MCS, lift out ahead of the line may develop
discrete cells with hail cores and downburst winds. As the bowing
segments of storms move east-southeast, the threat for swaths of
damaging winds will be highest from noon to 4pm roughly along and
north of I-20, then across the rest of the area through 9pm in the
far southeast counties. Although the overall severe threat is
expected to gradually decrease along and south of the I-85
corridor Saturday night, a few bowing segments could still be
ongoing during that time. The overall severe threat should end by
10pm Saturday, as we await the next round of storms expected to
develop to our west on Sunday.

56/GDG

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 1104 AM CDT FRI JUN 6 2025

Barely any change in the extended timing and chances as we remain in
a very active pattern. Would not be surprised as the Tuesday and
Wednesday periods approach the Day 3 time period for at least a
marginal chance for strong to severe storms. Showers and storms
continue into Thursday as well, but the potential for severe storms
appears to be limited to our south at this time.

16

Previous long-term discussion:
(Saturday night through next Thursday)
Issued at 239 AM CDT FRI JUN 6 2025

The active weather pattern will continue through much of the
upcoming week.

The stalled boundary remains stretched across Central AL Sunday
through Wednesday. A deep trough will slowly shift through the Great
Lakes and Ohio Valley regions through the week as high pressure
remains in place across the Gulf. Several waves will slide through
the base of the trough, riding along the convergent boundary draped
across Central AL. This will lead to increased rain and
thunderstorm chances each day with predictability being low on
when each round will move through. Relatively higher chances will
be during the afternoon/evenings, but showers and storms could
linger in the overnight periods depending on when the upper
shortwaves move through. Given the environment, there's at least a
low chance that some of the thunderstorm activity on Sunday to
become strong to severe for most of Central AL. This pattern will
likely continue Monday through Wednesday, so the potential for
strong to severe storms will need to be monitored each day.

25/Owen

&&

.AVIATION...
(18Z TAFS)
Issued at 126 PM CDT FRI JUN 6 2025

Scattered to numerous SHRA/TSRA will continue to develop through
the afternoon and evening hours, expected to impact most terminals
between 19z and 01z. For now, have included VCTS and TEMPO TSRA to
cover the higher confidence of potential impacts, and amendments
will be likely. Expect variable, gusty downburst-type winds with
any storm that passes over a terminal location along with rapid
reductions in visibility. Storms will decrease in coverage through
the evening and overnight hours, with potential for patchy fog
development between 08z and 13z Saturday morning. Brief MVFR
stratus also can't be ruled out during the morning hours as well.
Surface winds this afternoon and on Saturday will prevail from
the west and southwest, under 10 knots this afternoon and a little
stronger on Saturday. In the planning period and after 18z
Saturday, a complex of TSRA is expected to move across the
forecast area, potentially affecting all terminals with
significant impacts. Stay tuned to future TAF cycles for more
updates.

NOTE: AMD NOT SKED at MGM due to comms issues.

56/GDG

&&

.FIRE WEATHER...

We are moving into an active weather pattern with numerous days of
wetting rains expected for Central AL. Min RHs will remain well
above critical values. Winds will be gusty in proximity to
thunderstorm activity.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     90  69  88  68 /  60  50  80  80
Anniston    89  71  87  70 /  50  40  70  70
Birmingham  90  73  88  70 /  60  30  70  70
Tuscaloosa  92  73  90  72 /  50  30  60  60
Calera      89  73  88  71 /  50  30  60  60
Auburn      88  73  88  72 /  40  30  60  40
Montgomery  91  73  92  74 /  40  30  50  40
Troy        90  72  91  73 /  40  30  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...56/GDG
LONG TERM....16
AVIATION...56/GDG
Hazardous weather outlook, Jun 6, 1:47 AM CST, 14 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
247 AM CDT Fri Jun 6 2025

ALZ011>015-017>050-071100-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
247 AM CDT Fri Jun 6 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a level 1 to 2 out of 5 risk for severe storms this afternoon
and evening for much of central Alabama. The primary threat is
damaging straight-line winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a level 1 to 2 out of 5 risk for severe storms Saturday and
Sunday afternoons and evenings for much of central Alabama. The
primary threat is damaging straight-line winds.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today, Saturday, and Sunday.

In the hours before

Special weather statement, Jun 6, 2:17 PM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Birmingham AL
317 PM CDT Fri Jun 6 2025

ALZ011-013>015-062045-
Fayette AL-Walker AL-Winston AL-Marion AL-
317 PM CDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WALKER...
SOUTHEASTERN MARION...SOUTHWESTERN WINSTON AND NORTHEASTERN FAYETTE
COUNTIES THROUGH 345 PM CDT...

At 316 PM CDT, Doppler radar was tracking a strong thunderstorm over
Glen Allen, or near Winfield, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Winfield, Carbon Hill, Lynn, Glen Allen, Kansas, Nauvoo, Eldridge,
Tucker, Bazemore, Hubbertville, Fowlers Crossroads, Cedrum Area, and
Texas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3378 8777 3396 8782 3406 8752 3381 8743
TIME...MOT...LOC 2016Z 256DEG 23KT 3389 8771

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

86/Martin
Special weather statement, Jun 6, 2:18 PM CST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
318 PM CDT Fri Jun 6 2025

ALZ011-014-062045-
Winston AL-Marion AL-
318 PM CDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL MARION AND
SOUTHWESTERN WINSTON COUNTIES THROUGH 345 PM CDT...

At 318 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lynn, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lynn, Double Springs, Poplar Springs, Houston Recreational Area, Camp
McDowell, Ashbank, Smith Lake, Natural Bridge, Clear Creek, Curtis
Crossroads, and Black Pond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3401 8769 3412 8769 3416 8738 3400 8733
TIME...MOT...LOC 2018Z 263DEG 25KT 3405 8763

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

86/Martin
Special weather statement, Jun 6, 3:28 PM CST, 40 minutes before
Special Weather Statement
National Weather Service Birmingham AL
428 PM CDT Fri Jun 6 2025

ALZ024-025-062200-
Jefferson AL-Shelby AL-
428 PM CDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SHELBY AND EAST
CENTRAL JEFFERSON COUNTIES THROUGH 500 PM CDT...

At 428 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fowler Lake, or near Chelsea, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Homewood, Mountain Brook,
Irondale, Leeds, Moody, Chelsea, Indian Springs Village, Vincent,
Harpersville, Westover, Shops of Grand River, Kingston, Oak Mountain
State Park, Vandiver, Barber Motorsports Park, Greystone, and
Inverness.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3356 8655 3355 8654 3355 8648 3350 8648
      3350 8638 3339 8638 3337 8635 3335 8634
      3335 8636 3334 8637 3332 8676 3353 8680
      3361 8655
TIME...MOT...LOC 2128Z 260DEG 20KT 3341 8664

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

86/Martin
Special weather statement, Jun 6, 3:29 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Birmingham AL
429 PM CDT Fri Jun 6 2025

ALZ023-062200-
Tuscaloosa AL-
429 PM CDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TUSCALOOSA COUNTY
THROUGH 500 PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm near
Samantha, or 13 miles northeast of Gordo, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Samantha, Bankhead Lock And Dam, Lake Lurleen State Park, Binion
Creek Landing, Lake Tuscaloosa, Moores Bridge, Windham Springs,
Sexton Bend, Tierce Pattton Bridge, Lake Nicol, Wiley, Echola,
Highway 69 Bridge, and Lake Nicol Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3352 8780 3352 8767 3356 8766 3357 8733
      3349 8733 3347 8734 3345 8733 3328 8734
      3330 8782
TIME...MOT...LOC 2129Z 274DEG 19KT 3342 8770

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

86/Martin
Special weather statement, Jun 6, 3:57 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
457 PM CDT Fri Jun 6 2025

ALZ026-062230-
St. Clair AL-
457 PM CDT Fri Jun 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN ST. CLAIR COUNTY
THROUGH 530 PM CDT...

At 457 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vandiver, or near Leeds, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pell City, Leeds, Moody, Odenville, Margaret, Argo, Riverside,
Ragland, Bald Rock, Logan Martin Lake, Coosa Island, Harrisburg,
Branchville, St. Clair County Airport, Wattsville, Chula Vista, Camp
Winnataska, and Cropwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3367 8615 3370 8618 3369 8620 3362 8617
      3362 8619 3359 8622 3354 8619 3352 8623
      3350 8623 3349 8626 3351 8626 3351 8628
      3340 8638 3350 8638 3350 8648 3355 8648
      3356 8655 3365 8653 3372 8628 3372 8613
TIME...MOT...LOC 2157Z 257DEG 21KT 3350 8647

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

86/Martin

The radar

The Birmingham radar (KBMX), 56 km away, was scanning. The volume nearest the first event began at 22:06 UTC.

Open the radar archive at this moment

Event by event

43 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, St. Clair

When
June 6, 4:08 PM CST to 4:16 PM CST
Where
St. Clair County, 0.58 mi W of Cooks Spgs
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.580, -86.410

Multiple trees were downed south of Interstate 20.

Thunderstorm Wind, Etowah

When
June 6, 5:05 PM CST to 5:20 PM CST
Where
Etowah County, 1.5 mi NNW of Rainbow City
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
33.970, -86.040

Trees were downed at Sutton Bridge Road and Brown Avenue and at Bachelors Chapel Rd and Smith Rd.

Thunderstorm Wind, Lamar

When
June 7, 11:45 AM CST to 11:48 AM CST
Where
Lamar County, Detroit
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.030, -88.170

Trees and power lines were downed in the Detroit area.

Thunderstorm Wind, Marion

When
June 7, 11:45 AM CST to 12:18 PM CST
Where
Marion County, 1.79 mi NE of Pearces Mill
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.140, -87.810

Multiple reports of trees and power lines down across Marion County, as well as some instances of structural damage. One tree fell on a house in Guin.

Thunderstorm Wind, Lamar

When
June 7, 11:47 AM CST to 11:51 AM CST
Where
Lamar County, Crews
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.900, -88.130

Trees and power lines were downed in the Sulligent area.

Thunderstorm Wind, Marion

When
June 7, 11:53 AM CST to 11:57 AM CST
Where
Marion County, 0.72 mi WSW of Hamilton Arpt
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.128, -88.012

Trees and power lines were downed in the Hamilton area, including a section of Steele St.

Thunderstorm Wind, Lamar

When
June 7, 11:59 AM CST to 12:01 PM CST
Where
Lamar County, 0.9 mi NE of Vernon
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.760, -88.110

Trees and power lines were downed in the Vernon area.

Thunderstorm Wind, Marion

When
June 7, 12:08 PM CST to 12:11 PM CST
Where
Marion County, 0.74 mi ESE of Boston
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.026, -87.758

Trees and power lines were downed in the Brilliant area.

Thunderstorm Wind, Marion

When
June 7, 12:10 PM CST to 12:13 PM CST
Where
Marion County, 0.69 mi N of Winfield
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.930, -87.820

Trees were downed in the Winfield area.

Thunderstorm Wind, Winston

When
June 7, 12:12 PM CST to 12:16 PM CST
Where
Winston County, 0.69 mi N of Haleyville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.240, -87.620

Trees and power lines were downed in the Haleyville area.

Thunderstorm Wind, Winston

When
June 7, 12:28 PM CST to 12:32 PM CST
Where
Winston County, Double Spgs
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
34.150, -87.400

Trees and power lines were downed in the Double Springs area.

Thunderstorm Wind, Winston

When
June 7, 12:35 PM CST to 12:39 PM CST
Where
Winston County, 1.03 mi NE of Houston
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
34.141, -87.258

Trees were downed in the Houston area.

Thunderstorm Wind, Winston

When
June 7, 12:37 PM CST to 12:42 PM CST
Where
Winston County, 0.42 mi E of Meek
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
34.080, -87.213

Trees were downed in the Arley area.

Thunderstorm Wind, Walker

When
June 7, 12:42 PM CST to 12:52 PM CST
Where
Walker County, Jasper
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.830, -87.280

Trees were downed in the Jasper area, including along Highway 69 near Arkadelphia Rd.

Thunderstorm Wind, Walker

When
June 7, 12:51 PM CST to 1:06 PM CST
Where
Walker County, 0.58 mi W of Good Spgs
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
33.670, -87.230

Multiple locations of trees down across southern Walker County.

Thunderstorm Wind, Walker

When
June 7, 1:02 PM CST to 1:05 PM CST
Where
Walker County, Sumiton
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.750, -87.050

Large branches and trees were downed in the Sumiton area.

Thunderstorm Wind, Jefferson

When
June 7, 1:11 PM CST to 1:13 PM CST
Where
Jefferson County, 0.58 mi E of Port Birmingham
Measured
50 kt (58 mph) estimated gust
Reported by
Storm Chaser
Coordinates
33.570, -87.110

Trees and power lines were downed in the Birmingport area.

Thunderstorm Wind, Blount

When
June 7, 1:17 PM CST to 1:19 PM CST
Where
Blount County, 1.03 mi NE of Hayden
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.891, -86.758

Trees and power lines were downed in the Hayden area.

Thunderstorm Wind, Blount

When
June 7, 1:18 PM CST to 1:20 PM CST
Where
Blount County, 0.57 mi W of Blountsville
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
34.080, -86.590

Trees were downed in the Blountsville area.

Thunderstorm Wind, Jefferson

When
June 7, 1:20 PM CST to 1:25 PM CST
Where
Jefferson County, Concord
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
33.470, -87.030

Trees and power lines were downed in the Concord and Hueytown areas.

Thunderstorm Wind, Jefferson

When
June 7, 1:27 PM CST to 1:30 PM CST
Where
Jefferson County, 0.69 mi S of Fultondale
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.610, -86.800

Trim damage on the Jet Prep gas canopy in Fultondale, with trees down in the area as well.

Thunderstorm Wind, Jefferson

When
June 7, 1:29 PM CST to 1:35 PM CST
Where
Jefferson County, 0.69 mi N of Center Pt
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.640, -86.680

Trees were downed in the Center Point area.

Thunderstorm Wind, Blount

When
June 7, 1:31 PM CST to 1:34 PM CST
Where
Blount County, Oneonta
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.950, -86.470

Trees were downed in the Oneonta area.

Thunderstorm Wind, Jefferson

When
June 7, 1:32 PM CST to 1:33 PM CST
Where
Jefferson County, 0.69 mi S of (Bhm)birmingham Arpt
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
33.560, -86.750

A 61 mph gust was measured at Birmingham-Shuttlesworth International Airport (KBHM).

Thunderstorm Wind, Blount

When
June 7, 1:36 PM CST to 1:39 PM CST
Where
Blount County, 3.09 mi SE of Snead
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.070, -86.330

Trees were downed along Highway 278 in the Altoona/Walnut Grove area.

Thunderstorm Wind, Jefferson

When
June 7, 1:37 PM CST to 1:40 PM CST
Where
Jefferson County, 0.58 mi E of Trussville
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
33.620, -86.610

Trees were downed in the Trussville area.

Thunderstorm Wind, Jefferson

When
June 7, 1:43 PM CST to 1:48 PM CST
Where
Jefferson County, 1.73 mi W of Vestavia Hills
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
33.400, -86.810

Trees were downed in the Hoover area. One residence had a large oak tree fall onto the house, causing roof damage and ceiling damage on two floors.

Thunderstorm Wind, St. Clair

When
June 7, 1:44 PM CST to 1:47 PM CST
Where
St. Clair County, 0.85 mi NNE of Moody
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.592, -86.495

Several trees were downed in Moody, some involving power lines and at least one on a home.

Thunderstorm Wind, St. Clair

When
June 7, 1:51 PM CST to 1:54 PM CST
Where
St. Clair County, 0.55 mi NNW of Ashville
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.837, -86.255

Trees were downed in the Ashville area.

Thunderstorm Wind, Bibb

When
June 7, 1:51 PM CST to 1:53 PM CST
Where
Bibb County, 0.69 mi N of Fairdale
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
32.960, -87.148

Trees were downed in the Centreville area near Highway 82 and 219.

Thunderstorm Wind, Shelby

When
June 7, 1:56 PM CST to 1:59 PM CST
Where
Shelby County, 0.4 mi E of Montevallo
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
33.100, -86.863

Trees were downed in the Montevallo area, some involving power lines.

Thunderstorm Wind, Shelby

When
June 7, 1:58 PM CST to 2:02 PM CST
Where
Shelby County, 0.69 mi N of Argyle
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
33.340, -86.630

Trees were downed in the Chelsea area.

Thunderstorm Wind, Shelby

When
June 7, 2:03 PM CST to 2:08 PM CST
Where
Shelby County, 0.42 mi WSW of Columbiana
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.177, -86.607

Trees were downed in the Columbiana area.

Thunderstorm Wind, Talladega

When
June 7, 2:08 PM CST to 2:12 PM CST
Where
Talladega County, 0.69 mi S of Lincoln
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.610, -86.120

Trees were downed in the Lincoln area.

Thunderstorm Wind, Cherokee

When
June 7, 2:09 PM CST to 2:17 PM CST
Where
Cherokee County, 0.21 mi NNE of Centre
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
34.153, -85.679

Trees were downed in the Centre area.

Thunderstorm Wind, Calhoun

When
June 7, 2:10 PM CST to 2:32 PM CST
Where
Calhoun County, 0.9 mi SE of Jacksonville
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.810, -85.760

Trees were downed at various locations across Calhoun County, some involving power lines. One tree fell on a residence in Oxford.

Thunderstorm Wind, Cherokee

When
June 7, 2:12 PM CST to 2:17 PM CST
Where
Cherokee County, Cedar Bluff
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
34.220, -85.600

Trees were downed in the Cedar Bluff area.

Thunderstorm Wind, Cherokee

When
June 7, 2:13 PM CST to 2:18 PM CST
Where
Cherokee County, 0.41 mi WSW of Gaylesville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
34.268, -85.557

Trees and power lines were downed in the Gaylesville area.

Thunderstorm Wind, Talladega

When
June 7, 2:20 PM CST to 2:29 PM CST
Where
Talladega County, Talladega
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.430, -86.100

Trees were downed in the Talladega area.

Thunderstorm Wind, Talladega

When
June 7, 2:31 PM CST to 2:35 PM CST
Where
Talladega County, Sylacauga
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.170, -86.250

Trees were downed in the Sylacauga area.

Thunderstorm Wind, Talladega

When
June 7, 2:34 PM CST to 2:35 PM CST
Where
Talladega County, Talladega Muni Arpt
Measured
55 kt (63 mph) measured gust
Reported by
AWOS
Coordinates
33.570, -86.050

A 63 mph gust was measured at Talladega Municipal Airport (KASN).

Thunderstorm Wind, Talladega

When
June 7, 2:34 PM CST to 2:38 PM CST
Where
Talladega County, Munford
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.530, -85.950

Trees were downed in the Munford area.

Thunderstorm Wind, Randolph

When
June 7, 3:15 PM CST to 3:18 PM CST
Where
Randolph County, 1.14 mi WNW of Woodland
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
33.374, -85.399

A few trees were downed in the Woodland area.

Hail, Fayette

When
June 8, 5:08 AM CST to 5:09 AM CST
Where
Fayette County, 1.29 mi S of Bluff
Measured
1 in hail
Reported by
Public
Coordinates
33.802, -87.896

Social media photo of quarter-size hail.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2025Every state in 2025This day in weather historyWarnings in Alabama, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1253660, 1253663, 1258343, 1258356, 1258345, 1258350, 1258355, 1258358, 1258361, 1258365, 1258366, 1258368, 1258369, 1258486, 1258489, 1258491, 1258494, 1258628, 1258630, 1258631, 1258632, 1258634, 1258636, 1258638, 1258640, 1258642, 1258647, 1258645, 1258648, 1258664, 1258665, 1258673, 1258667, 1258675, 1258685, 1258688, 1258686, 1258684, 1258678, 1258679, and more.